Title of article :
Hankel operators on the Dirichlet space
Author/Authors :
Zhao، نويسنده , , Liankuo Zhao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2009
Pages :
6
From page :
767
To page :
772
Abstract :
We study (small) Hankel operators on the Dirichlet space D with symbols in a class of function space, and show that such (small) Hankel operators are closely related to the corresponding Hankel operators on the Bergman space L a 2 and the Hardy space H 2 .
Keywords :
Dirichlet space , Hankel operator , COMPACT , Commutativity
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2009
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
1559858
Link To Document :
بازگشت